Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Period is late. Have increased vaginal discharge. Negative pregnancy test. Did not complete UTI medication. Advice?

Hi, my name is Samantha. I recently had a Urinary Tract Infection and was prescribed some drugs. However, I did not complete the dosage. Now, my period appears to be late this month (it was delayed last month), my vaginal discharge seems to have increased. However, there is no cramping, no spotting, and the 2 pregnancy tests I took (at home) came out negative. It has been almost three weeks since I had sex. Until then, I had been intimate but never sex. It was my first time with him.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Ms. Samantha,
In the current scenario, it appears as though your untreated urinary tract infection could be the culprit for the delayed period. It is always advisable to get such infections completely cured so as to avoid future difficulties. HPTs may not give you a definite result until 3-7 days after a delayed period. For a better confirmation, you may get the serum beta-hCG assay along with a trans-vaginal sonogram. Hope your query is answered. Take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor